# SDR UPS99228717

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT AIR STAIR AREA CRACK IN LIGHTENING HOLE IN TORQUE BOX WEB LT SIDE AT STA 1225.  STOP DRILLED AND REPAIRED PER SRM 51-40-2.
